Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 14, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2018, 7:21 PM CDT for Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 7:21 PM CDT (00:21 UTC)
- Expired
- Apr 13, 2018, 8:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 48 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:19 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 2012 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
062
WUUS53 KEAX 140021
SVREAX
KSC091-209-MOC047-095-165-140100-
/O.NEW.KEAX.SV.W.0014.180414T0021Z-180414T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT FRI APR 13 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Eastern Wyandotte County in northeastern Kansas...
Northeastern Johnson County in east central Kansas...
Southwestern Clay County in west central Missouri...
Southeastern Platte County in west central Missouri...
Northwestern Jackson County in west central Missouri...
* Until 800 PM CDT.
* At 721 PM CDT, a severe thunderstorm was located over Lake Quivira,
moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Overland Park, Shawnee, Lenexa, Liberty, Gladstone,
Prairie Village, Merriam, Mission, Smithville, Kearney, Parkville,
Edwardsville, North Kansas City, Fairway, Mission Hills, Riverside,
Westwood, Claycomo and Lake Quivira.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 4.
Interstate 70 in Kansas between mile markers 413 and 423.
Interstate 35 in Missouri between mile markers 0 and 24.
Interstate 35 in Kansas between mile markers 224 and 235.
Interstate 29 between mile markers 0 and 8.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 5 and 11, and between mile
markers 39 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.
LAT...LON 3895 9473 3905 9484 3939 9454 3937 9439
3926 9429
TIME...MOT...LOC 0021Z 219DEG 35KT 3903 9474
HAIL...1.50IN
WIND...60MPH
$$
Kurtz4 follow-up statements
189
WWUS53 KEAX 140026 RRA
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
726 PM CDT FRI APR 13 2018
KSC091-209-MOC047-095-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Johnson KS-Clay MO-Platte MO-Jackson MO-
726 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN WYANDOTTE...NORTHEASTERN JOHNSON...SOUTHWESTERN CLAY...
SOUTHEASTERN PLATTE AND NORTHWESTERN JACKSON COUNTIES...
At 726 PM CDT, a severe thunderstorm was located near Merriam, moving
northeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Overland Park, Shawnee, Liberty, Gladstone, Prairie
Village, Merriam, Mission, Smithville, Kearney, Parkville,
Edwardsville, North Kansas City, Fairway, Riverside, Westwood,
Claycomo, Lake Quivira, Kansas City Kansas and Pleasant Valley.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 4.
Interstate 70 in Kansas between mile markers 413 and 423.
Interstate 35 in Missouri between mile markers 0 and 24.
Interstate 35 in Kansas between mile markers 227 and 235.
Interstate 29 between mile markers 0 and 8.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 9 and 11, and between mile
markers 39 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.
LAT...LON 3898 9469 3907 9482 3939 9454 3937 9439
3926 9429
TIME...MOT...LOC 0026Z 219DEG 35KT 3907 9469
HAIL...1.75IN
WIND...60MPH
$$
Barham371
WWUS53 KEAX 140034
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
734 PM CDT FRI APR 13 2018
KSC091-140043-
/O.CAN.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Johnson KS-
734 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.
LAT...LON 3939 9454 3937 9439 3926 9429 3904 9461
3909 9475
TIME...MOT...LOC 0033Z 219DEG 35KT 3913 9463
$$
KSC209-MOC047-095-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Clay MO-Platte MO-Jackson MO-
734 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WYANDOTTE...SOUTHWESTERN CLAY...SOUTHEASTERN PLATTE
AND NORTHWESTERN JACKSON COUNTIES...
At 733 PM CDT, a severe thunderstorm was located over Kansas City
Kansas, moving northeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Parkville,
North Kansas City, Riverside, Westwood, Claycomo, Kansas City Kansas,
Pleasant Valley, Lake Waukomis, Glenaire, Avondale, Platte Woods,
Oakview, Westwood Hills, Northmoor and Houston Lake.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 4.
Interstate 70 in Kansas between mile markers 416 and 423.
Interstate 35 in Missouri between mile markers 0 and 24.
Interstate 35 in Kansas between mile markers 233 and 235.
Interstate 29 between mile markers 0 and 6.
Interstate 635 between mile markers 2 and 12.
Interstate 435 between mile markers 40 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
and east central Kansas...and west central Missouri.
LAT...LON 3939 9454 3937 9439 3926 9429 3904 9461
3909 9475
TIME...MOT...LOC 0033Z 219DEG 35KT 3913 9463
HAIL...1.75IN
WIND...60MPH
$$
Barham486
WWUS53 KEAX 140043
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
743 PM CDT FRI APR 13 2018
KSC209-MOC095-140052-
/O.CAN.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Wyandotte KS-Jackson MO-
743 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE AND
NORTHWESTERN JACKSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
3915 9454 3912 9457 3913 9460 3914 9459
3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0042Z 219DEG 35KT 3921 9455
$$
MOC047-165-140100-
/O.CON.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Clay MO-Platte MO-
743 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN CLAY AND SOUTHEASTERN PLATTE COUNTIES...
At 742 PM CDT, a severe thunderstorm was located over Gladstone,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kansas City, Liberty, Gladstone, Smithville, Kearney, Parkville,
North Kansas City, Riverside, Claycomo, Pleasant Valley, Lake
Waukomis, Glenaire, Avondale, Oakview, Northmoor, Houston Lake,
Oakwood Park, Oakwood, Birmingham and Oaks.
This includes the following highways...
Interstate 35 in Missouri between mile markers 5 and 24.
Interstate 29 between mile markers 0 and 6.
Interstate 635 between mile markers 9 and 12.
Interstate 435 between mile markers 40 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
3915 9454 3912 9457 3913 9460 3914 9459
3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0042Z 219DEG 35KT 3921 9455
HAIL...1.00IN
WIND...60MPH
$$
Barham995
WWUS53 KEAX 140055
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
755 PM CDT FRI APR 13 2018
MOC047-165-140105-
/O.EXP.KEAX.SV.W.0014.000000T0000Z-180414T0100Z/
Clay MO-Platte MO-
755 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLAY AND
SOUTHEASTERN PLATTE COUNTIES WILL EXPIRE AT 800 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM CDT for northeastern
Kansas...and west central Missouri.
LAT...LON 3939 9454 3937 9439 3926 9429 3915 9449
3915 9454 3912 9457 3913 9460 3914 9459
3916 9460 3915 9466 3917 9466 3918 9467
TIME...MOT...LOC 0055Z 219DEG 35KT 3931 9445
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:09 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 13, 6:09 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 609 PM CDT Fri Apr 13 2018 .Discussion... Issued at 119 PM CDT FRI APR 13 2018 Still expecting the chance for strong to severe storms to develop later this afternoon for portions of our forecast area. At this time it appears the higher probabilities for severe weather will be across the western portion of the forecast area particularly far northeast KS and northwest MO. That region will have the largest shear and instability near a surface low and attendant warm front draped west to east near the MO/IA state line. There exists a substantial cap that may serve to mitigate severe storms from becoming very widespread... at least that is what many of the high-res models are depicting. All the activity should dissipate late this evening with the passage of a strong cold front. In the wake of the frontal passage late tonight, rapid drying in the mid-levels will bring an end to precipitation for the early overnight. This will be short-lived, however, as the the back side of the surface low advects eastward. This will occur coincident with the passage of the main upper-low as it slowly lifts to the northeast. Despite the drying mid-levels, cooling low-levels will promote saturation and the development of drizzle within a confined layer of moisture beneath 800 hPa early Saturday morning. As the moisture profile deepens once again by late Saturday morning into the afternoon, expecting to see drizzle transition to a light rain as the surface low continues to push eastward. By Saturday evening, a continued cooling thermal profile, along with a saturated dendritic growth zone, will support a light rain/snow mix Saturday night through early Sunday morning. While minor accumulations are possible on grassy surfaces, precipitation rates and the existing stored surface heat should mitigate accumulations and resulting impacts. A more significant impact Saturday night/Sunday morning will be with wind chill values ranging from the mid-teens to low 20s as increased low level flow persists during the arrival of an unseasonably cold air mass from the northwest. Surface heating will be limited as a result Sunday afternoon, with high temps only peaking in the upper 30s across northern MO, to the low to mid 40s for areas south of Highway 36. Precipitation will taper off early Sunday morning, while cloud cover should slowly erode Sunday evening. Mid-level ridging will maintain dry conditions through the early work week, along with a warming trend through Tuesday. The passage of a subsequent cold front Tuesday night will prevent additional heating Wednesday, bringing temps back to more seasonal values. At this time, precipitation development looks to be fairly limited ahead of the frontal boundary Tuesday night. Better precip chances will hold off until the late week into the early weekend as another potential dynamic storm system returns to the area. && .Aviation...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 600 PM CDT FRI APR 13 2018 Thunderstorm activity is likely to continue during the early evening hours, eventually tapering off near 02Z to 03Z. Ceiling heights should return to VFR late this evening in the wake of a cold front before returning to MVFR as surface temps cool early Saturday morning. May see some slight improvement in ceilings by Saturday afternoon, however, as gusty conditions resume through the end of the forecast period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Pietrycha/Welsh Aviation...Welsh
Hazardous weather outlook, Apr 13, 2:30 AM CDT, 16 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 230 AM CDT Fri Apr 13 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140730- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 230 AM CDT Fri Apr 13 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Tonight Strong to severe thunderstorms are expected across much Missouri and eastern Kansas late this afternoon and evening. Strong winds, large hail, and isolated tornadoes will be possible with any storms that achieve severe limits. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday Light mixed precipitation or snow is possible Saturday night into Sunday morning with very light accumulations possible north of the Kansas City Metro. In addition, subfreezing temperatures are expected Sunday and Monday mornings. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Apr 13, 7:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 2 NW OLATHE 38.91N 94.84W
04/13/2018 E1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
SMLocal storm report, Apr 13, 7:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 1 N PARKVILLE 39.21N 94.68W
04/13/2018 E1.00 INCH PLATTE MO PUBLIC
&&
JWSpecial weather statement, Apr 13, 7:13 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill 713 PM CDT Fri Apr 13 2018 MOZ005>007-014>016-022>024-140215- Harrison-Mercer-Putnam-Daviess-Grundy-Sullivan-Caldwell- Livingston-Linn MO- Including the cities of Bethany, Princeton, Mercer, Unionville, Gallatin, Jamesport, Trenton, Milan, Green City, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, and Marceline 713 PM CDT Fri Apr 13 2018 Gusting winds up to 50 mph winds are possible for the next couple hours. These winds are not associated with thunderstorms currently and may occur without precipitation.
Local storm report, Apr 13, 7:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
716 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND DMG 6 W BURLINGTON JUNCTION 40.44N 95.18W
04/13/2018 ATCHISON MO EMERGENCY MNGR
ROAD SIGN BLOWN OVER AT COUNTY LINE ROAD AND
HIGHWAY 136. DIME SIZED HAIL ALSO REPORTED.
&&
SMLocal storm report, Apr 13, 7:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 WSW SHAWNEE 38.98N 94.87W
04/13/2018 E0.88 INCH JOHNSON KS PUBLIC
&&
JWSpecial weather statement, Apr 13, 7:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
721 PM CDT FRI APR 13 2018
MOZ002-011-012-140100-
Holt MO-Nodaway MO-Andrew MO-
721 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT...NODAWAY AND
NORTHWESTERN ANDREW COUNTIES UNTIL 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking a strong thunderstorm over
Maitland, or 7 miles east of Mound City, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maryville, Mound City, Burlington Junction, Hopkins, Maitland,
Skidmore, Graham, Clearmont, Pickering, Braddyville, Arkoe and
Quitman.
This includes Interstate 29 between mile markers 84 and 85.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Missouri.
LAT...LON 4057 9464 4047 9463 4047 9461 4004 9506
4014 9526 4026 9520 4026 9519 4031 9518
4058 9506
TIME...MOT...LOC 0021Z 212DEG 45KT 4018 9510
BarhamThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:37 PM CDT | Special Weather Statement | EAX | Leavenworth | 38 min |
| Apr 13, 7:54 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 36 min |
| Apr 14, 3:11 AM CDT | Freeze Warning | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 30 hr |
| Apr 13, 7:05 PM CDT | Special Weather Statement | EAX | Clay | 40 min |
| Apr 13, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 36 min |
| Apr 13, 7:12 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Livingston, Ray | 48 min |
| Apr 13, 7:21 PM CDT | Special Weather Statement | EAX | Nodaway | 39 min |
| Apr 13, 7:55 PM CDT | Special Weather Statement | EAX | Clay | 35 min |
| Apr 13, 7:57 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 33 min |
| Apr 13, 8:24 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton, Platte | 51 min |
| Apr 13, 8:25 PM CDT | Special Weather Statement | EAX | Caldwell | 50 min |
| Apr 13, 8:28 PM CDT | Special Weather Statement | EAX | Livingston | 47 min |
| Apr 13, 8:54 PM CDT | Special Weather Statement | EAX | Jackson | 51 min |
| Apr 13, 9:03 PM CDT | Special Weather Statement | EAX | Clinton, Daviess, DeKalb | 42 min |
| Apr 13, 9:38 PM CDT | Special Weather Statement | EAX | Harrison | 52 min |
| Apr 13, 9:45 PM CDT | Special Weather Statement | EAX | Daviess | 45 min |
| Apr 13, 9:58 PM CDT | Special Weather Statement | EAX | Harrison | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.